# SDR REXA2025012100064

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD3 INTERCOSTAL FOUND TO BE CORRODED. REQUIRES REPLACEMENT. PN: 601R318054-1( INSIDE OF PAX DOOR) REMOVED CORRODED INTERCOSTAL. PAX DOOR FWD DD3 INTERCOSTAL HAS BEEN LOCATED AND DRILLED IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED SERVICEABLE DD3 INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01.
